On some properties of generalized Fibonacci and Lucas polynomials

Sümeyra Uçar


In this paper we investigate some properties of generalized Fibonacci and Lucas polynomials. We give some new identities using matrices and Laplace expansion for the generalized Fibonacci and Lucas polynomials. Also, we introduce new families of tridiagonal matrices whose successive determinants generate any subsequence of these polynomials.

Full Text:



Cahill, N. D., D'Errico, J.R., Spence, J. S., Complex factorizations of the Fibonacci and Lucas numbers. Fibonacci Quart., 41, 1, 13-19, (2003).

Catarino, P., On some idenitities for k-Fibonacci sequence. Int. J. Contemp. Math. Sciences, 9, 1, 37-42, (2014).

Doman, B. G. S., Generating functions for Chebyshev polynomials. Int. J. Pure Appl. Math. 63, 2, 197-205, (2010).

Falcon, S., Plaza, A., On the Fibonacci k-numbers. Chaos Solitons Fractals. 32, 5, 1615-1624, (2007).

Falcon, S., On the k-Lucas numbers. Int. J. Contemp. Math. Sci. 6, 21-24, 1039-1050, (2011).

Feng, J., Fibonacci identities via the determinant of tridiagonal matrix. Appl. Math. Comput. 217, 12, 5978-5981, (2011).

Godase, A. D., Dhakne, M. B., On the properties of k-Fibonacci and $k$-Lucas numbers. Int. J. Adv. Appl. Math. Mech. 2, 1, 100-106, (2014).

Kalman, D., Mena, R., The Fibonacci Numbers-Exposed. Math. Mag. 76, 3, 167-181, (2003).

Kılıç, E., Stanica, P., Factorizations and representations of binary polynomial recurrences by matrix methods. Rocky Mountain J. Math. 41, 4, 1247-1264, (2011).

Koshy, T., Fibonacci and Lucas numbers with applications. Pure and Applied Mathematics (New York). Wiley-Interscience, New York, (2001).

Lee, G. Y., Asci, M. Some properties of the (p,q)-Fibonacci and (p,q)-Lucas polynomials. J. Appl. Math., (2012).

Mason, J. C., Chebyshev polynomials of the second, third and fourth kinds in approximation, indefinite integration and integral transforms. Proceedings of the Seventh Spanish Symposium on Orthogonal Polynomials and Applications (VII SPOA) (Granada, 1991). J. Comput. Appl. Math. 49, 1-3, 169-178, (1993).

Mason, J. C., Handscomb, D. C., Chebyshev polynomials. Chapman&Hall/CRC, Boca Raton, FL, 2003. xiv+341 pp.

Meyer, C., Matrix analysis and applied linear algebra, With 1 CD-ROM (Windows, Macintosh and UNIX) and a solutions manual (iv+171 pp.). Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA, (2000). xii+718 pp.

Özgür, N. Y., Uçar, S., Öztunç, Ö. Complex Factorizations of the k-Fibonacci and k-Lucas numbers. An. c{S}tiinc{t}. Univ. Al. I. Cuza Iac{s}i. Mat. (N.S.) 62, 1, 13-20, (2016).

Nalli, A., Haukkanen, P., On generalized Fibonacci and Lucas polynomials. Chaos Solitons Fractals 42, 5, 3179-3186, (2009).

Rivlin, J. T., The Chebyshev polynomials. Pure and Applied Mathematics, Wiley-Interscience [John Wiley&Sons], New York-London-Sdyney, (1974). vi+186 pp.

Şiar, Z., Keskin, R., Some new identites concerning Generalized Fibonacci and Lucas Numbers. Hacet. J. Math. Stat. 42, 3, 211-222, (2013).

Wang, J., Some new results for the (p,q)- Fibonacci and Lucas polynomials. Adv Differ Equ. 64, (2014).

DOI: http://dx.doi.org/10.11121/ijocta.01.2017.00398


  • There are currently no refbacks.

Copyright (c) 2017 Sümeyra Uçar

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


   ithe_170     crossref_284         ind_131_43_x_117_117  logo_ehost_120    ulakbim_140   proquest_256_x_97_256   zbmath_251_x_86_251 more...